EXACTECH, INC. NV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Back to Search Results |
| Catalog Number |
136-36-52 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
07/16/2013
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a right total hip arthroplasty on (b)(6) 2013, with no reported revision.No other patient information / medical history reported.No radiographic images of the device are provided.The device will not be returned.There is no other information available.
Additional Manufacturer Narrative
D10.H10.Pending investigation.These devices are used for treatments, not diagnosis.There is no other information available.Concomitants: 2428069 164-13-11 - novation element ro s/o col sz 11, 2488332 170-36-00 - biolox delta femoral head 36mm od, +0mm, 2642576 180-01-54 - nv crown cup clstr hole 54mm group 2.
Additional Manufacturer Narrative
H6: corrected the following: health effect clinical code, health effect impact code, type of investigation, investigation findings, investigation conclusions.The most likely underlying cause for the reported event is a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed from the reported information and the devices were not available for evaluation.